For Better Performance Please Use Chrome or Firefox Web Browser

On the ideal-triangularizability of positive operators on Banach lattices.

    • Jahandideh M. T. (1997)  On the ideal-triangularizability of positive operators on Banach lattices. Published in  Proceeding of the AMS Vol. 125-9, Pages 2661-2670.

 

The main object of the article is to use and apply recent advances in positive operators to construct maximal ideal chains, each of whose members are invariant under a certain collection of operators that are somehow related to compact operators.

 

Journal Papers
Month/Season: 
September
Year: 
1997

ارتقاء امنیت وب با وف بومی